| Model Number |
LC358S |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
02/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should the device or further information become available, a follow-up report will then be submitted.
Event or Problem Description
Alleges when transitioning from recline to lift position, the chair has dropped on the right side several times.
Additional Manufacturer Narrative
The device was returned and evaluated.The alleged condition (dropping) could not be duplicated.
Event or Problem Description